# SDR P2EA01117

- Difficulty date: July 3, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FUSELAGE BS 1026 BETWEEN STRINGER 27 LEFT AND 27 RIGHT SKIN WITH DENT OUT OF LIMITS.  FUSELAGE SKIN SECTION REPAIRED FROM BS 1016 TO BS 1033, BETWEEN STRINGERS 26 LEFT AND 26 RIGHT DUE TO DENT IAW SRM 53-30-3, FIG 28.  (M)
